# SDR UPS05845662

- Difficulty date: October 3, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fs1080 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 C CUSP CRACKED 3 INCH LONG STA 1080 L21L.  REMOVED DAMAGED AREA IAW SRM 53-02-05-0 AT FS 1080 L21L FABRICATED AND INSTALLED CUSP SPLICE,-7 DOUBLER, -3 AND -5 ANGLES AND -9 CUSP IAW 51-1-21, AND SRM 53-2-5 FIG 1.
